MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH CIOS ALPHA; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH CIOS ALPHA; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 11105200
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.Internal id # (b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the cios alpha system.During an interventional procedure with a patient in critical condition, the user reported that the brake on the system could not be released.The clinical procedure had to be terminated.Siemens has requested additional information in order to conduct an investigation of the reported event.However, additional information was received that the involved patient had not been injured.The reported event in japan.
 
Additional Manufacturer Narrative
H10: siemens completed the investigation of the reported event.The investigation was performed based on expert discussions (considering complaint description, customer service reports, system history, c-part).During an interventional procedure, the c-arm stand brake could not be released.The procedure was continued and finished using the imperfect system, while the system was moved with the help of three people.The patient was not injured due to the event.The onsite service intervention revealed a malfunctioning brake cable rocker, which was exchanged as part of service activity.The brake cable rocker enables the wheels to lock and unlocked while the user activates/deactivates the brakes.According to the available information, the typical locking noise could no longer be heard after very little use and unlocking was prevented.This error could be simulated with the malfunctioning part in a factory test.Detailed investigation of the malfunctioning part revealed that one dimension was out of tolerance (root cause).Inventories were reviewed.No further problems were found.Therefore, this issue is considered an isolated case.The affected part was replaced as part of service activity, which resolved the problem.The spare parts consumption was checked.Any accumulation of faults or even a possible general fault that would require corrective action of the installed base could not be determined by the investigation.The incident was not classified as an adverse event after detailed investigation, because neither serious injury, death nor an unexpected or prolonged hospitalization of the patient or any other person occurred or could be expected.The corresponding probability according to the risk analysis is in the range of inconceivable.Internal id (b)(6).

Brand Name
CIOS ALPHA
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1 or rittigfeld 1
rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15393267
Report Number3004977335-2022-38210
Device Sequence Number14716748
Product Code OWB
UDI-Device Identifier04056869153490
UDI-Public04056869153490
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11105200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown